International Journal of Partial Differential Equations

International Journal of Partial Differential Equations

Publisher: Hindawi Limited
Editor: Dr. Faina S. Berezovskaya
Online ISSN: 2314-6524, Print ISSN: 2356-7082
Frequency: Annual

Description:

International Journal of Partial Differential Equations is a peer-reviewed, open access journal that publishes original research articles as well as review articles related to all aspects of partial differential equations.

Table of Contents

Vol 2015 (2015)

Articles

Direct and Inverse Scattering Problems for Domains with Multiple Corners
Songming Hou, Yihong Jiang, Yuan Cheng
 Vol 2015 (2015), Pagination: 1-9
ABSTRACT |  PDF Abstract Views: 49  |  PDF Views: 1
Development of a Nonlinear κ-ε Model Incorporating Strain and Rotation Parameters for Prediction of Complex Turbulent Flows
Md. Shahjahan Ali, Takashi Hosoda, Ichiro Kimura
 Vol 2015 (2015), Pagination: 1-15
ABSTRACT |  PDF Abstract Views: 57  |  PDF Views: 1
Weighted Pluricomplex Energy II
Slimane Benelkourchi
 Vol 2015 (2015), Pagination: 1-8
ABSTRACT |  PDF Abstract Views: 92  |  PDF Views: 1